Revista de Matemática: Teoría y Aplicaciones ISSN Impreso: 1409-2433 ISSN electrónico: 2215-3373

OAI: https://revistas.ucr.ac.cr/index.php/matematica/oai
Generalization of Rakotch's fixed Point Theorem
PDF

Palabras clave

fixed point
completeness
ω-Rakotch contraction
punto fijo
completitud
contracción ω-Rakotch

Cómo citar

Morales, J. R. (2002). Generalization of Rakotch’s fixed Point Theorem. Revista De Matemática: Teoría Y Aplicaciones, 9(1), 25–33. https://doi.org/10.15517/rmta.v9i1.207

Resumen

En este trabajo usando la nocion de ω-distancistancia sobre un espacio métrico obtenemos algunas generalizaciones del teorema de Rakotch [10].

https://doi.org/10.15517/rmta.v9i1.207
PDF

Citas

Caristi, J. (1976) “Fixed Point theorems for satisfying inwardness conditions”, Trans. A.M.S. 215: 241–251.

Chu, S.C.; Diaz, J.B. (1965) “Remarks on a generalization of Banach’s Principle of contraction mappings”, J. Math. Anal. Appl. 11: 440–446.

Ciric, L.J. (1974) “A generalization of Banach’s contraction principle”, Proc. A.M.S. 45: 267–273.

Edelstein, M. (1961 y 1995) “An extension of Banach’s Contraction Principle”, Proc. A.M.S. 12(7). 10a edición: 1995.

Ekeland, I. (1979) “Non-convex minimization problems”, Bull. A.M.S. 1: 443–474.

Kada, O.; Suzuki, T.; Takahashi, W. (1996) “Non convex minimization theorems and fixed point theorems in complete metric spaces”, Math. Japon. 44: 381–391.

Kannan, R. (1969) “Some results on fixed points-II”, Amer. Math. Monthly 76: 405–408.

Morales, J.R. Generalizations of some fixed point theorems, (to appear).

Nadler Jr., S.B. (1969) “Multivalued contraction mappings”, Pacif. Journ. Math. 30: 475–488.

Rakotch, E. (1962) “A note on contractive mappings”, Proc. A.M.S. 13: 459–465.

Rus, I.A. (1983) “Seminar on fixed point theory”, Preprint 3, Babes-Bolyai University, Faculty of Mathematics.

Singh, S.P. (1972) “Fixed point theorems in metric spaces”, Riv. Mat. Univ. Parma 3(1): 37–40.

Singh, K.L.; Deb, S.; Gardner, B. (1972) “On contraction mappings”, Riv. Mat. Univ. Parma 3(2): 143–151.

Subrahmanyan, P.V. (1974) “Remarks on some fixed point theorems related to Banach’s Contraction Principle”, J. Math. Phys. Sci. 8: 445–457.

Suzuki, T.; Takahashi, W. (1996) “Fixed point theorems and characterizations of metric completeness”, Top. Meth. in Nonlinear Analysis 8: 371–382.

Suzuki, T. (1997) “Several fixed point theorems in complete metric spaces”, Yokohama Mathematical Journ. 44: 61–72.

Takahashi, W. (1991) “Existence theorems generalizing fixed point theorems for multivalued mappings”, in Fixed Point Theory and Applications, Pitman Research Notes in mathematics, Series 252: 397–406.

Telci, M.; Tas, K. (1992) “Some fixed point theorems on an arbitrary metric space”, Math. Balk. 6(3): 251–255.

Comentarios

Descargas

Los datos de descargas todavía no están disponibles.

Métricas

Cargando métricas ...